Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Generalized body itching. Taken antihistamine. Have stomach trouble, cramps, nausea, concentrated urine

I am awake at 4am because of a total body itching. Hands feet everything. It started yesterday morning and I took and antihistamine and it went away for a few hours but came back with a venegence this am. It seems like internal rather than external cause. I have been having stomach issues for the last couple months, with some cramps and nausea . Thought it was the flu but still feel slightly nauseous after I eat. Have noticed my urine is concentrated in the morning as well. Have had a few headaches in the last few days.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is possible that you are having infection-related urticaria (urticaria is red itchy weals that come and go; triggers: infection, stress, autoimmunity and most are spontaneous).

You will need a complete blood count, CRP, LFTs, urine c/s, stool c/s (if still having abdominal pains) to exclude an infection.
Appropriate antibiotics and long-acting antihistamines such as fexofenadine 180mg once daily for a week is required to control this. Sometimes you may need to continue on the antihistamines for longer.

Best Wishes.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor